Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I have missed my periods, what could be the reason ?

hi doctor i have missed my periods by 6 days i have done test twice but both were negative.....even my blood report is negative i even have vomiting............m i pergnant or not and if not what is the reason of this delay
Asked On : Fri, 25 Mar 2011
Answers:  5 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
1. test done to detect pregnancy should be done after 10 days, when zygote is formed forming an outer layer of Trophoblast which secrete hCG around 14th day.
2. prior to it, either implantation is not there or the body is not producing enough hCG to be detected in pregnancy test.
3. if pregnancy is not +ve then other causes can be STRESS, rapid gain or loss of weight, recent change in diet.or use of birth control methods.
4. unless you're pregnant,chances are her cycle will return to normal next month.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Greetings from health care magic
Repeat your HCG test after 10 days of the date. Within 10 days the report will not come correct.
Thank you
Answered: Mon, 28 Mar 2011
I find this answer helpful
Homeopath Dr. Pratima Verma's  Response
Hi !
Repeat your urine pregnancy test after 1 week again to rule out pregnancy.
Did you take any hormone based medicines in the previous months like T. REGISTRONE OR I-PILL. ? These medicines disturbs the regular menstrual cycle in the next month. Better you consult a gynaec.
Answered: Mon, 28 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
welcome to HealthcareMagic
The reason of delayed periods could be hormonal imbalance so the pregnancy test is negative still if you have doubts you can repeat after 5-7 days.In the mean time the vomiting could be due to stress;hyperacidity or any other reason also please consult a doctor who will examine & treat you.
Answered: Fri, 25 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Rarely it can cause kidney and liver problems, short term memory loss, impotence and menstrual disorders. side effects
so you may had late period by some hormonal imbalance, normally 5-8 days are taken for normal if you had late peroids than that please you need to consult your doctor for examination
take care
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor